# SDR USAABB08146

- Difficulty date: September 3, 2008
- Submitted: September 19, 2008
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273N20071
- Condition: Malfunctioned
- Location: Lt Mlg
- Part time: 82,076 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL FLT 798 ENROUTE PHL TO AMS.  THE STANDBY ATTITUDE INDICATOR FAILED ABOUT 45 MINUTES AFTER DEPARTURE.  THE DECISION WAS MADE TO RETURN TO PHL. THE FLIGHT RETURNED WITHOUT FURTHER INCIDENT.  MX REPLACED THE LT MAIN GEAR UP-LOCK ACTUATOR.  OPS CHECK OK.
